# SDR ASAA2018070525332

- Difficulty date: July 5, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A81271
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT TRANSITION PANEL STA 764 - 792 FOUND UPPER ATTACHED ANGLE TO INTERCOSTAL HAS DAMAGED HOLES. GROUNDED - YES. REMOVED DAMAGED UPPER ATTACH ANGLE FOR TRANSITION PANEL RT STA 764-792 IAW SRM 51 40 02 0G 0 FIG 8 FABRICATED, LOCATED AND DRILLED NEW ATTACH ANGLE IAW SRM 51 40 05 0G 0 FIG 2 AND INSTALLED NEW ATTACH ANGLE IAW SRM 51 40 02 0G 0 PARA 4 AND 7 D.
